# SDR ZKFA2015F00012

- Difficulty date: December 22, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N48MF
- Make and model: Amd FALCON2000
- Aircraft serial: 115
- Aircraft time: 98,995 hours, 6,786 cycles
- Engine: Cfe CFE73811B
- Engine time: 6,722 hours, 4,252 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFE738
- Part serial: P105301
- Condition: Making Metal
- Location: Nr 2
- Part time: 6,722 hours, 4,252 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT OF ENGINE SHUTDOWN CHECKLIST, FLIGHT CREW NOTED NR 2 ENGINE CHIP INDICATION.  TECH REMOVED AND INSPECTED CHIP DETECTOR AND FOUND METAL CONTAMINATION ON BOTH COLLECTION POINTS, FORWARD AND AFT SUMP AREAS.  SOAP SAMPLE WAS SUBMITTED FOR ANALYSIS.  THIS ENGINE IS A RENTAL ENGINE INSTALLED ON THIS AIRCRAFT 55.6 HOURS AGO.  THE PREVIOUS ENGINE WAS REMOVED FOR METAL CONTAMINATION SEE SDR 10-22-2014 AND SDR 11-11-2014 BOTH SUBMITTED FOR SAME AIRCRAFT.  NOTE-THIS AIRCRAFT HAS HAD 4 OCCURENCES OF THESE ENGINES MAKING METAL SINCE JULY 2014.  THIS PARTICULAR ENGINE P105301 IS 55.6 HOURS SINCE MPI.
